Alert archive / Iowa / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 137, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 20, 2014, 3:29 PM CDT for Plymouth County, Iowa; Union County, South Dakota. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2014, 3:29 PM CDT (20:29 UTC)
- Expired
- Jun 20, 2014, 4:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Plymouth County, IA, Union County, SD
The radar
The Sioux Falls radar (KFSD), 114 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 3:31 PM CDT | HAIL 0.5 | Jefferson, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 2:20 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.5 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2428 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
502
WUUS53 KFSD 202029
SVRFSD
IAC149-SDC127-202115-
/O.NEW.KFSD.SV.W.0137.140620T2029Z-140620T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
329 PM CDT FRI JUN 20 2014
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN PLYMOUTH COUNTY IN NORTHWEST IOWA...
SOUTHEASTERN UNION COUNTY IN SOUTHEAST SOUTH DAKOTA...
* UNTIL 415 PM CDT
* AT 327 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JEFFERSON...
AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HINTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4255 9664 4257 9666 4263 9668 4274 9629
4256 9618 4256 9649 4255 9647 4254 9648
4253 9664
TIME...MOT...LOC 2029Z 258DEG 21KT 4260 9655
HAIL...1.25IN
WIND...60MPH
$$2 follow-up statements
653
WWUS53 KFSD 202039
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
339 PM CDT FRI JUN 20 2014
SDC127-202049-
/O.CAN.KFSD.SV.W.0137.000000T0000Z-140620T2115Z/
UNION SD-
339 PM CDT FRI JUN 20 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UNION COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4259 9650 4262 9652 4263 9651 4264 9653
4266 9655 4274 9630 4271 9627 4256 9618
4256 9649
TIME...MOT...LOC 2039Z 258DEG 21KT 4261 9647
$$
IAC149-202115-
/O.CON.KFSD.SV.W.0137.000000T0000Z-140620T2115Z/
PLYMOUTH IA-
339 PM CDT FRI JUN 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
PLYMOUTH COUNTY UNTIL 415 PM CDT...
AT 338 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JEFFERSON...
AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HINTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4259 9650 4262 9652 4263 9651 4264 9653
4266 9655 4274 9630 4271 9627 4256 9618
4256 9649
TIME...MOT...LOC 2039Z 258DEG 21KT 4261 9647
HAIL...1.25IN
WIND...60MPH
$$
HANKO912
WWUS53 KFSD 202113
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
413 PM CDT FRI JUN 20 2014
IAC149-202123-
/O.EXP.KFSD.SV.W.0137.000000T0000Z-140620T2115Z/
PLYMOUTH IA-
413 PM CDT FRI JUN 20 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PLYMOUTH COUNTY
WILL EXPIRE AT 415 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. THE STORM IS STRENGTHENING AND HEADING TOWARDS
MOVILLE...KINGSLEY AND PIERSON.
LAT...LON 4259 9650 4262 9652 4263 9651 4264 9653
4266 9655 4274 9630 4271 9627 4256 9618
4256 9649
TIME...MOT...LOC 2113Z 258DEG 21KT 4265 9621
$$
WEISSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 1:46 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jun 20, 1:46 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SIOUX FALLS SD 146 PM CDT FRI JUN 20 2014 .SHORT TERM...(THIS AFTERNOON THROUGH SATURDAY) ISSUED AT 1038 AM CDT FRI JUN 20 2014 FOR A CHANGE NOT MUCH GOING ON IN THE SHORT TERM OTHER THAN A FEW ACCAS -TSRA ACROSS INTERSTATE 29 FROM SIOUX FALLS TO BROOKINGS. EXPECT LIGHTNING TO BE THE ONLY ISSUE WITH THE STORMS AS THEY MOVE EAST AND WEAKEN. A LITTLE CONCERNED WITH STORMS ACROSS PORTIONS OF NEBRASKA AT THE PRESENT TIME AND WHAT THAT MEANS FOR THE SOUTHERN SECTIONS OF OUR CWA LATER TODAY AND THIS EVENING. MODELS ARE NOT DOING WELL WITH FORECAST POSITION OF THE BOUNDARY...SO MODELS SEVERE WEATHER INDICES HAVE ALSO BEEN AFFECTED. EXPECT STORMS TO BE POSSIBLE ACROSS THE SOUTHERN AREA...MAINLY KSUX...BUT ONLY THINK WIDELY SCATTERED AND NOT THE WIDESPREAD VARIETY AS WE HAVE SEEN LATELY. STORMS THAT DO DEVELOP WILL HAVE THE POSSIBILITY OF PRODUCING LARGE HAIL AND PERIODS OF MODERATE RAINFALL. DONT EXPECT RAINFALL TO IMPACT CURRENT FLOODING ACROSS THE AREA AS THE RAINFALL WILL BE FAIRLY LOCALIZED. CURRENT EHWO AND FORECAST HAS MENTION OF STORMS IN THOSE AREAS...SO WILL LET IT RIDE FOR NOW. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 422 AM CDT FRI JUN 20 2014 CONDITIONS ON SATURDAY WILL LARGELY BE MARKED BY IMPACT OF EARLY DAY ELEVATED CONVECTION...OR LACK OF IT...ACROSS THE CWA. ADVANCE OF THE STEEP MID LEVEL LAPSE RATES AND THE LOCATION OF QG FORCING WOULD SUGGEST WOULD STILL BE DEALING WITH A GREATER THREAT FOR LINGERING SHOWERS/THUNDER ACROSS NW IA...AND MORE ISOLATED CHANCE ELSEWHERE. THIS WOULD PRIMARILY BE A MORNING THREAT...UNLESS FAITH PUT IN THE GFS/CANADIAN GLOBAL SOLUTION...WHICH IS MUCH DIFFERENT DYNAMICALLY THAN OTHER SOLUTIONS...MORE PERSISTENT WITH PRECIPITATION AND CLOUDS THROUGH THE DAY. AT THIS TIME...MUCH FAVOR SHOWN TOWARD THE MASS OF OTHER SOLUTIONS. CONTINUED RETURN OF MOISTURE... DAYTIME HEATING...AND THE STEEPENING MID LEVEL LAPSE RATES WILL PRODUCE MODEST INSTABILITY BY LATER IN THE AFTERNOON ACROSS THE AREA. WITH LARGER SCALE NOT IN FAVOR OF LIFT...AND THE ONLY BOUNDARY AROUND LIKELY TO BE A RESULT OF THE EARLIER NIGHT/MORNING CONVECTION...WILL LOOK WESTWARD TO THE BETTER THREAT OF DEVELOPMENT NEAR WEAK CONVERGENCE AXIS ACROSS CENTRAL AND WESTERN DAKOTAS. WOULD LIKELY BE INITIATION POINT FOR MAJORITY OF CONVECTION DURING THE LATER AFTERNOON HOURS...WHICH WOULD THEN PROPAGATE EASTWARD THROUGH THE CWA OVERNIGHT. PRE CONVECTIVE ENVIRONMENT ACROSS THE CENTRAL PORTIONS OF SD INDICATE 30 TO 35 KNOTS OF 0-6KM SHEAR...AND HODOGRAPHS ARE INDICATIVE OF FAVORING SPLIT TO LEFT MOVER. LIFT SHOULD BE ENHANCE BY WEAK JET IMPULSE SLIDING TO NORTH... AND EXPECT CONVECTION TO TRACK STEADILY EASTWARD ALONG WITH THE VEERING BUT SOMEWHAT WEAK LOW LEVEL JET. A FEW SEVERE STORMS WOULD CERTAINLY APPEAR TO BE IN THE MIX STARTING DURING THE EVENING WEST OF THE JAMES VALLEY...WITH THE THREAT WOULD LIKELY BE LIMITED TO LARGE HAIL AND DAMAGING WINDS...MORE TOWARD THE LATTER AS STORMS ORGANIZE INTO SMALL SEGMENTS BY LATER EVENING. PROGRESSION SHOULD KEEP RAINFALL AMOUNTS FROM BEING TOO EXCESSIVE...BUT MANY AREA LIKELY TO SEE A HALF INCH TO INCH RAINFALL...ESPECIALLY AREAS I29 AND WEST. FORECAST CONFIDENCE STARTS TO WANE HEADING TOWARD SUNDAY AND BEYOND WITH MODEL SOLUTIONS POLLUTED BY PERIODS OF INTERNAL CONVECTIVE DEVELOPMENT. SEVERAL SOLUTIONS POINT TOWARD A STRONGER WAVE SLIDING INTO THE REGION. CONVECTIVELY REINFORCED BOUNDARY WILL BE SLIPPING TOWARD SW MN AND NW IA DURING THE DAY...AND EXPECT A RESURGENCE IN CONVECTION...AND DEPENDING ON THE DEGREE OF DESTABILIZATION...A THREAT FOR A FEW SEVERE STORMS AGAIN ACROSS THE EAST...AS WELL AS SOME SPOTTY HEAVIER RAINFALL... AS AMPLIFYING TROUGH IN THE NORTHERN PLAINS LIFTS EAST/NORTHEAST. FOCUS FOR PRECIPITATION WILL GRADUALLY SETTLE SOUTHWARD EARLY IN THE WEEK...AND SHOULD GET A PERIOD OF 24-48 HOURS OF DRY WEATHER. CERTAINLY WILL BE A TOUCH COOLER OVERALL AS FLOW DIVERTS BEHIND WAVE TO NORTH TO NORTHEAST FOR A FEW DAYS. MAY START TO GET A LITTLE THUNDER THREAT RETURNING TOWARD SOUTH CENTRAL SD TOWARD LATER WEDNESDAY...AND HAVE A SMALL CHANCE FOR PRECIPITATION ON THURSDAY ONCE LOWER LEVEL RETURN FLOW BECOMES REESTABLISHED AND MID LEVEL INSTABILITY SPREADS BACK ACROSS THE AREA UNDER BUILDING RIDGE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 142 PM CDT FRI JUN 20 2014 VFR CIGS FOR MOST OF THE PERIOD AND TAF LOCATIONS. CHANCE FOR SCATTERED -TSRA AT KSUX BETWEEN 23Z & 03Z AS BOUNDARY APPRAOCHES FROM THE SOUTH. ANOTHER CHANCE FOR SCATTERED -TSRA AS FAR NORTH AS KFSD BUT CHANCES ARE MUCH BETTER FURTHER SOUTH. OTHERWISE...VFR CIGS TO CONTINUE THROUGH PERIOD. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && SHORT TERM...HEITKAMP LONG TERM...CHAPMAN AVIATION...HEITKAMP
Hazardous weather outlook, Jun 20, 6:48 AM CDT, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 648 AM CDT FRI JUN 20 2014 IAZ001>003-012>014-MNZ071-072-080-081-089-090-097-098-SDZ038>040- 050-052>070-211200- LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-LINCOLN-MURRAY- COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-BEADLE-KINGSBURY- BROOKINGS-GREGORY-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA- DAVISON-HANSON-MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-HUTCHINSON- TURNER-BON HOMME-YANKTON- 648 AM CDT FRI JUN 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A SMALL CHANCE OF THUNDERSTORMS MAINLY NEAR AND SOUTH OF INTERSTATE 90 TONIGHT...BUILDING NORTH OF INTERSTATE 90 TOWARD SATURDAY MORNING. NO SEVERE STORMS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FEW MORNING THUNDERSTORMS ARE POSSIBLE ON SATURDAY...AND ARE NOT EXPECTED TO BE SEVERE. A BETTER CHANCE FOR THUNDERSTORMS WILL SPREAD IN ON SATURDAY EVENING WEST OF THE JAMES RIVER...WITH STORMS CAPABLE OF HAIL UP TO GOLF BALL SIZE WITH WINDS GUSTS UP TO 70 MPH. AS STORMS SPREAD EAST TOWARD SOUTHWEST MINNESOTA AND NORTHWEST IOWA...THE THREAT BE HAIL TO HALF DOLLAR SIZE AND WINDS TO 70 MPH. ISOLATED POCKETS OF HEAVY RAINFALL ARE POSSIBLE AFTER MIDNIGHT ON SATURDAY NIGHT ACROSS SOUTHWEST MINNESOTA AND NORTHWEST IOWA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. IAZ020>022-031-032-NEZ013-014-SDZ071-211200- PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA-UNION- 648 AM CDT FRI JUN 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT PATCHY DENSE FOG IS EXPECTED TO DISSIPATE BY AROUND 8 AM... GENERALLY EAST OF A LINE FROM SPENCER TO CORRECTIONVILLE. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED BY LATE AFTERNOON THROUGH THE LOWER MISSOURI VALLEY...CONTINUING THROUGH THE EVENING AND OVERNIGHT HOURS. A FEW STORMS MAY PRODUCE HAIL UP TO QUARTER SIZE. THERE IS A SMALL CHANCE THAT REDEVELOPMENT OF STORMS ACROSS THE AREA COULD PRODUCE SPOTTY HEAVY RAINFALL FROM EXTREME NORTHEAST NEBRASKA EASTWARD ALONG HIGHWAY 20 IN NORTHWEST IOWA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FEW MORNING THUNDERSTORMS ARE POSSIBLE ON SATURDAY...BUT ARE NOT EXPECTED TO BE SEVERE. WHILE AN ISOLATED THUNDERSTORM IS POSSIBLE ON SATURDAY EVENING...A BETTER CHANCE FOR THUNDERSTORMS WILL SPREAD IN AFTER MIDNIGHT...WITH STORMS CAPABLE OF HAIL UP TO GOLF BALL SIZE WITH WINDS GUSTS UP TO 70 MPH. ISOLATED POCKETS OF HEAVY RAINFALL ARE POSSIBLE AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 600 PM CDT.
In the hours before
Local storm report, Jun 20, 2:47 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
247 PM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 1 W SERGEANT BLUFF 42.40N 96.38W
06/20/2014 M1.00 INCH WOODBURY IA TRAINED SPOTTER
0241 PM HAIL SERGEANT BLUFF 42.40N 96.36W
06/20/2014 M1.00 INCH WOODBURY IA FIRE DEPT/RESCUE
&&
TRMLocal storm report, Jun 20, 2:59 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
259 PM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 3 E SERGEANT BLUFF 42.40N 96.30W
06/20/2014 E0.88 INCH WOODBURY IA TRAINED SPOTTER
IN ADDITION TO THE HAIL WINDS WERE STRONG ENOUGH TO KNOCK
HIS POTTED PLANTS OVER TWICE.
&&
TRMLocal storm report, Jun 20, 3:01 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
301 PM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 3 SE SIOUX CITY 42.47N 96.35W
06/20/2014 E1.00 INCH WOODBURY IA LAW ENFORCEMENT
&&
ADAMSLocal storm report, Jun 20, 3:14 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
314 PM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL LAWTON 42.48N 96.18W
06/20/2014 E1.00 INCH WOODBURY IA LAW ENFORCEMENT
&&
ADAMSThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 11:25 AM CDT | River Flood Warning | FSD | Plymouth | 34 hr |
| Jun 20, 2:34 PM CDT | Severe Thunderstorm Warning | FSD | Plymouth, Woodbury | 41 min |
| Jun 20, 3:09 PM CDT | Severe Thunderstorm Warning | FSD | Plymouth | 51 min |
| Jun 20, 3:11 PM CDT | Severe Thunderstorm Warning | FSD | Woodbury | 49 min |
| Jun 20, 3:33 PM CDT | Severe Thunderstorm Warning | FSD | Plymouth, Woodbury | 42 min |
| Jun 20, 3:57 PM CDT | Severe Thunderstorm Warning | FSD | Plymouth | 48 min |
| Jun 20, 4:11 PM CDT | Severe Thunderstorm Warning | FSD | Woodbury | 49 min |
| Jun 20, 4:43 PM CDT | Severe Thunderstorm Warning | FSD | Cherokee, Plymouth | 47 min |
| Jun 20, 5:06 PM CDT | Severe Thunderstorm Warning | FSD | Ida, Woodbury | 39 min |
| Jun 20, 5:11 PM CDT | Severe Thunderstorm Warning | FSD | Cherokee, Plymouth, Woodbury | 49 min |
| Jun 20, 5:16 PM CDT | Severe Thunderstorm Warning | FSD | Plymouth, Sioux | 44 min |
| Jun 20, 5:37 PM CDT | Severe Thunderstorm Warning | FSD | Woodbury | 38 min |
| Jun 20, 5:46 PM CDT | Severe Thunderstorm Warning | FSD | Plymouth | 44 min |
| Jun 20, 5:52 PM CDT | Severe Thunderstorm Warning | FSD | Woodbury | 38 min |
| Jun 20, 3:05 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Union | 40 min |
| Jun 20, 5:13 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Union | 47 min |
| Jun 20, 6:07 PM CDT | Severe Thunderstorm Warning | FSD | Clay | 38 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2014Severe Thunderstorm Warnings in South Dakota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.